Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Stomach ache. Had unprotected sex. Taken postinor. Pregnant?

I am still breastfeeding my 1 year old Daughter. I had unprotected sex with my boyfriend on the night of 12th April 2013 and Morning of 13th April 2013, i took Postinor 2 emergency pill both tablets at the same time on the night of 13th April 2013. I am feeling stomach ache and ache in the lower back side. Could i be pregnant or are these just symptoms of the Postinor 2?
Asked On : Sun, 21 Apr 2013
Answers:  3 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi! Possibly you are getting the pain due to smooth muscle contractions initiated by the postinor 2. However, you should also go for a urine prenancy test which may be co existing even before having sex with your boyfriend. In both the cases you have nothing to worry about. In the first case you can to for some anti spasmodics/ anti inflammatory. In the second case, the management depends on your choice. With you an early recovery.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Gastroenterologist, Surgical Dr. Ajit Naniksingh Kukreja's  Response

Thanks for writing in

These could be anything from drug induced gastritis to collitis

Describe your pain in detail and any associated bowel symptoms to help me come to a clinical impressions

Ideally breast feeding acts as a natural contraceptive , Yet

To rule our pregnancy use a urine pregnancy kit

Hope this helps
Do write back in case of concern
Wishing you a healthy life ahead
Answered: Sun, 21 Apr 2013
I find this answer helpful
General Surgeon Dr. Ivan R. Rommstein's  Response
Apr 2013
Hi and welcome to HCM.
I dont think this is pregnancy, but it isnt impossible. I think this is more side effect of postinor, but if you want to be sure wait till next period and after if it is missed do pregnancy test. There is no other way to be sure about this. Also postinor is sure if this is taken within 72 hours of intercourse. So you dont have to be worried. Wish you good health.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor